MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546650
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to the spy ds controller used together with the two spyscope ds ii during the same procedure.It was reported to boston scientific corporation that a spy ds controller and the two spyscope ds ii were used during a cholangioscopy procedure performed for the treatment of stricture on an unknown date.During the procedure, the spyscope ds ii did not display an image.A second spyscope ds ii was then used, but the image still failed to appear.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Block h2: additional information block b5 (describe event or problem) correction to block b3 (date of event) correction block d2b: subsequent product codes kqm, ntn correction to block d4 (lot number and serial number) correction to block e1 (initial reporter zip/post code) based on the available information, the investigation concluded that the reported event of controller poor quality image could not be confirmed.Without a product returned, no product analysis could be conducted.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.The device was not returned; therefore, a technical analysis could not be performed.Based on the available information, the most probable root cause of the reported event is unable to exclude device problem.
 
Event or Problem Description
Note: this report pertains to the spy ds controller used together with the two spyscope ds ii during the same procedure.It was reported to boston scientific corporation that a spy ds controller and the two spyscope ds ii were used during a cholangioscopy procedure performed for the treatment of stricture on an unknown date.During the procedure, the spyscope ds ii did not display an image.A second spyscope ds ii was then used, but the image still failed to appear.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.*additional information received on (b)(6) 2026* the cholangioscopy procedure took place on (b)(6) 2026.Both scopes were tested with another spy ds controller and functioned as intended.

Brand Name
SPYGLASS DS
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24247296
Report Number3005099803-2026-00430
Device Sequence Number15867528
Product Code FBN
UDI-Device Identifier08714729874348
UDI-Public(01)08714729874348
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546650
Device Catalogue NumberM00546650
Device Lot Number1515200071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/04/2026
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown